# SDR HALA0700174

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 19,360 hours, 3,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Stuck
- Location: Rt Pack Reset
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT PACK TEMP, ICAS MSG RIGHT PACK RESET SWITCH IS STUCK IN THE IN (PRESSED) POSITION.  RESET RT PACK RESET SWITCH.  CHECK OK.
